# SDR QXEA2018022300069

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 26,200 hours, 27,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY LIGHTING GREEN NORMAL LIGHT OUT.  REMOVED FROM SERVICE.  REPLACED THE LAMP IN THE FWD FLIGHT ATTENDANT EMERGENCY GREEN NORMAL LIGHT. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
